# SDR SWIA20240304131

- Difficulty date: January 31, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N837SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15466
- Aircraft time: 7,994 hours, 7,232 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL HAS 2 EA DENTS ON EXTERIOR  SKIN    (C-CHECK RO 3/2/2024)   EVALUATED 2EA DENTS ON THE L/H UPR TRANSCOWL AND FOUND OUT OF LIMITS PER CRJ900SRM 54-21-00-101-001-A01. RECEIVED AND COMPLIED WITH REO 690-54-21-477 REV -- 2024-02-22 BY REMOVING DAMAGE, NDT INSPECTING, FABRICATING AND INSTALLING REPAIR PARTS. SEE CONTINUATION FOR DETAILS OF WORK ACCOMPLISHED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337.
